# SDR DALA2015100706032

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Misinstalled
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R4 DOOR TRIGGER PIN MECHANISM PUSHROD HAS INCORRECT NUT INSTALLED.  FOR ADDITIONAL INFORMATION 001-0305:2020-2367-4R/003, 00083 REPLACED HARDWARE AS NECC. REF: AMM 52-11-20.
